MathSciNet Relay Station
MathSciNet bibliographic data
MR2247450 46M15 (18A40 46K05 46L05)
El Harti, Rachid; Lukács, Gábor Bounded and unitary elements in pro-$C^*$-algebras. Appl. Categ. Structures 14 (2006), no. 2, 151–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement